MathSciNet Relay Station
MathSciNet bibliographic data
MR1475121 (98g:20067) 20F55 (05E15)
Fan, C. Kenneth; Stembridge, John R. Nilpotent orbits and commutative elements. J. Algebra 196 (1997), no. 2, 490–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement